×

zbMATH — the first resource for mathematics

Probabilities on non-commutative semigroups. (English) Zbl 0137.35302

MSC:
60B15 Probability measures on groups or semigroups, Fourier transforms, factorization
Citations:
Zbl 0066.11202
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. H. Bruck: A survey of binary systems. Ergebnisse d. Math. u. i. Grenzgebiete, Neue Folge, Heft 20, Springer, Berlin 1958. · Zbl 0081.01704
[2] A. H. Clifford: Bands of semigroups. Proc. Amer. Math. Soc. 5 (1954), 499-504. · Zbl 0055.25001
[3] A. H. Clifford: Semigroups containing minimal ideals. Amer. J. Math. 70 (1948), 521 - 526. · Zbl 0038.01103
[4] H. S. Collins: Primitive idempotents in the semigroup of measures. Duke Math. J. 27(1960), 397-400. · Zbl 0094.01501
[5] R. Croisot: Demi-groupes inversifs et demi-groupes réunions de demigroupes simples. Ann. Sci. École Norm. Sup. (3) 70 (1953), 361-379. · Zbl 0053.00902
[6] I. Glicksberg: Convolution semigroups of measures. Pacific J. Math. 9 (1959), 51-67. · Zbl 0088.02903
[7] I. Glicksberg: Homomorphism of certain algebras of measures. Pacific J. Math. 10 (1960), 167-191. · Zbl 0104.33805
[8] J. A. Green: On the structure of semigroups. Annals of Math. 54 (1951), 163 - 172. · Zbl 0043.25601
[9] E. Hewitt H. S. Zuckerman: Arithmetic and limit theorems for a class of random variables. Duke Math. J. 22 (1955), 595-615. · Zbl 0066.11202
[10] E. Hewitt H. S. Zuckerman: Finite dimensional convolution algebras. Acta Math. 93 (1955), 67-119. · Zbl 0064.26902
[11] Б. М. Клосс: Предельные распределения для сумм независимых случайных величин, принимающих значения из бикомпактной группы. ДАН СССР, 709, No. 3 (1956) 453-455. · Zbl 0995.90522
[12] Б. М. Клосс: О вероятностных распределениях на бикомпактных топологических группах. Теория вероятностей и ее применения, 4 (1959), 255-290. · Zbl 1047.90504
[13] R. J. Koch: Primitive idempotents in compact semigroups. Proc. Amer. Math. Soc. 5 (1954), 828-833. · Zbl 0056.02704
[14] D. McLean: Idempotent semigroups. Amer. Math. Monthly 61 (1954), 110-113. · Zbl 0055.01404
[15] Я. С. Ляпин: Полугруппы. Гос. Изд. физ.-мат. лит., Москва, 1960, 1 - 589. · Zbl 1004.90500
[16] K. Numakura: On bicompact semigroups. Math. J. Okayama Univ. 1 (1952), 99 - 108. · Zbl 0047.25502
[17] D. Rees: On semi-groups. Proc. Cambridge Philos. Soc. 36 (1940), 387-400. · Zbl 0028.00401
[18] Š. Schwarz: Subsemigroups of simple semigroups. Czechoslovak Math. J. 13 (88) (1963), 226-239. · Zbl 0122.02402
[19] Š. Schwarz: О существовании инвариантных мер на некоторых типах бикомпактных полугрупп. Чехосл. мат. ж. 7 (82) (1957), 165-182. · Zbl 0098.00919
[20] Š. Schwarz: On the structure of the semigroup of measures on a finite semigroup. Czechoslovak Math. J. 7 (82) (1957), 358-373. · Zbl 0089.01202
[21] Š. Schwarz D. Krajňákova: O totálne nekomutatívych pologrupách. Mat.-fyz. časopis SAV P(1959), 92-100.
[22] Š. Schwarz: К теории хаусдорфовых бикомпактных полугрупп. Чехосл. мат, ж. 5 (80) (1955), 1-23. · Zbl 0068.37002
[23] K. Stromberg: Probabilities on a compact group. Trans. Amer. Math. Soc. 94 (1960), 295-309. · Zbl 0109.10603
[24] Н. Н. Воробьев: Сложение независимых случайных величин на конечных абелевых группах. Matem. c6. 34 (1954), 89-126. · Zbl 0995.90535
[25] A. D. Wallace: A note on mobs. Ann. Acad. Brasil. Ci. 24 (1952), 329-336. · Zbl 0049.01503
[26] A. D. Wallace: A note on mobs II. Ann. Acad. Brasil Ci. 25 (1953), 335-336. · Zbl 0052.25801
[27] A. D. Wallace: The structure of topological semigroups. Bull. Amer. Math. Soc. 61 (1955), 95-112. · Zbl 0065.00802
[28] J. G. Wendel: Haar measure and the semigroup of measures on a compact group. Proc. Amer. Math. Soc. 5 (1954), 923-929. · Zbl 0056.26001
[29] K. Urbaník: On the limiting probability distribution on a compact topological group. Fundamenda Math. 44 (1957), 253-261.
[30] H. S. Collins. : Convergence of convolution iterates of measures. Duke Math. J. 29 (1962), 259-264. · Zbl 0129.09001
[31] H. S. Collins: Idempotent measures on compact semigroups. Proc. Amer. Math. Soc. 13 (1962), 442-446. · Zbl 0105.09601
[32] H. S. Collins, R. J. Koch: Regular D-classes in measure semigroups. Trans. Amer. Math. Soc. 105 (1962), 21-31. · Zbl 0122.02701
[33] J. S. Pum: Idempotent measures on semigroups. Pacific J. Math. 12 (1962). 685 - 698. · Zbl 0122.02603
[34] Š. Schwarz: Probability measures on non-commutative semigroups. General Topology and its Relations to Modern Algebra and Analysis, Proceedings of the Symposium held in Prague in September 1961. Publishing house of the Czechoslovak academy of sciences, Prague
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.